Monthly Archives: May 2014

Mathematical formulation of “unpredictability” ~Non-use of probabilistic models~

News
13 May 2014, Abstract in Japanese was uploaded

Title
Mathematical formulation of “unpredictability” ~Non-use of probabilistic models~

Type
Seminar Talk
語ろう「数理解析」

Download

Posted in Talks | Leave a comment

Algorithmic randomness over general spaces

News
7 May 2014. Published online
Dec 2013. Accepted
May, 2012. Resubmit
Sep, 2011. Resubmitted a revised version
25 May, 2010. Submitted to a Journal

Title
Algorithmic randomness over general spaces

Type
Fullpaper

Journal
Math. Log. Quart. 60, No. 3, 184–204 (2014)
DOI 10.1002/malq.201200051

Download
preprint

Abstract
The study of Martin-Löf randomness on a computable metric space with a computable measure has had much progress recently.
In this paper we study Martin-Löf randomness on a more general space, that is, a computable topological space with a computable measure.
On such a space, Martin-Löf randomness may not be a natural notion because there is not a universal test, and Martin-Löf randomness and complexity randomness (defined in this paper) do not coincide in general. We show that SCT3 is a sufficient condition for the existence and the coincidence and study how much we can weaken the condition.

Posted in Publication | Leave a comment